András Sárközy
András Sárközy
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
Exchangeability and related topics
DJ Aldous
École d'Été de Probabilités de Saint-Flour XIII—1983, 1-198, 1985
2022*1985
On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol
C Mauduit, A Sárközy
Acta Arithmetica 82 (4), 365-377, 1997
3151997
On difference sets of sequences of integers. I
A Sárközy
Acta Mathematica Academiae Scientiarum Hungarica 31 (1-2), 125-149, 1978
1811978
On finite pseudorandom binary sequences VII: The measures of pseudorandomness
J Cassaigne, C Mauduit, A Sarkozy
ACTA ARITHMETICA-WARSZAWA- 103 (2), 97-118, 2002
1422002
On difference sets of sequences of integers. III
A Sárközy
Acta Mathematica Academiae Scientiarum Hungarica 31 (3), 355-386, 1978
1411978
Construction of large families of pseudorandom binary sequences
L Goubin, C Mauduit, A Sárközy
Journal of Number Theory 106 (1), 56-69, 2004
1362004
Fine Addition Theorems, II
A Sárkozy
Journal of Number Theory 48 (2), 197-218, 1994
80*1994
On the parity of additive representation functions
JL Nicolas, IZ Ruzsa, A Sárközy
Journal of Number Theory 73 (2), 292-317, 1998
771998
Construction of pseudorandom binary sequences using additive characters
C Mauduit, J Rivat, A Sárközy
Monatshefte für Mathematik 141 (3), 197-208, 2004
742004
On the arithmetic structure of the integers whose sum of digits is fixed
C Mauduit, A Sárközy
Acta Arithmetica 81 (2), 145-173, 1997
721997
Über ein Problem von erdös und Moser
A Sárközy, E Szemeredi
Acta Arithmetica 11 (2), 205-208, 1965
721965
On Finite Pseudorandom Binary Sequences: II. The Champernowne, Rudin–Shapiro, and Thue–Morse Sequences, A Further Construction
C Mauduit, A Sárközy
Journal of Number Theory 73 (2), 256-276, 1998
651998
On finite pseudorandom binary sequences III: The Liouville function, I
J Cassaigne, S Ferenczi, C Mauduit, J Rivat, A Sárközy
Acta Arithmetica 87 (4), 367-390, 1999
641999
On the arithmetic structure of sets characterized by sum of digits properties
C Mauduit, A Sárközy
journal of number theory 61 (1), 25-38, 1996
551996
Construction of pseudorandom binary sequences by using the multiplicative inverse
C Mauduit, A Sárközy
Acta Mathematica Hungarica 108 (3), 239-252, 2005
532005
On locally repeated values of certain arithmetic functions. II
P Erdős, C Pomerance, A Sárközy
Acta Mathematica Hungarica 49 (1-2), 251-259, 1987
53*1987
Large Families of Pseudorandom Sequences of k Symbols and Their Complexity – Part II
R Ahlswede, C Mauduit, A Sárközy
General theory of information transfer and combinatorics, 308-325, 2006
522006
Combinatorial number theory
C Pomerance, A Sárközy
Handbook of combinatorics 1, 967-1018, 1995
521995
On pseudorandom binary lattices
P Hubert, C Mauduit, A Sarkozy
Acta Arithmetica 125 (1), 51, 2006
512006
A finite pseudorandom binary sequence
A Sárközy
Studia Scientiarum Mathematicarum Hungarica 38 (1-4), 377-384, 2001
512001
The system can't perform the operation now. Try again later.
Articles 1–20